Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Characteristic cycles of discrete series for $ {\bf R}$-rank one groups

Author: Jen-Tseh Chang
Journal: Trans. Amer. Math. Soc. 341 (1994), 603-622
MSC: Primary 22E46; Secondary 22E47
MathSciNet review: 1145961
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We determine the characteristic cycles of the discrete series representations for connected $ \mathbb{R}$-rank one linear groups. The computation is made through the moment maps; we determine their fibers and the cohomology in question case by case. The multiplicity of the discrete series, in terms of their Harish-Chandra parameters, is given by recursive formulae; for groups of type $ A$ and $ B$ closed formulae are obtained.

References [Enhancements On Off] (What's this?)

  • [B] D. Barbasch, Fourier inversions for unipotent orbital integrals, Trans. Amer. Math. Soc. 249 (1979), 51-83. MR 526310 (80j:22007)
  • [B-B] A. Beilinson and J. Bernstein, Localisation de $ \mathfrak{g}$-modules, C. R. Acad. Sci. Paris Ser. I Math. 292 (1981), 15-18. MR 610137 (82k:14015)
  • [Bo] H. Boerner, Representations of groups, North-Holland, Amsterdam, 1970.
  • [C] J.-T. Chang, Characteristic cycles of holomorphic discrete series, Trans. Amer. Math. Soc. 334 (1992), 213-227. MR 1087052 (93a:22012)
  • [Ha] F. Reese Harvey, Spinors, Rice Univ., 1987.
  • [He] S. Helgason, Differential geometry, Lie groups and symmetric spaces, Academic Press, New York, 1978. MR 514561 (80k:53081)
  • [K.] D. King, Character polynomials of discrete series representations, Non Commutative Harmonic Analysis and Lie Groups, Lecture Notes in Math., vol. 880, Springer-Verlag, New York, 1981. MR 644837 (83d:22010b)
  • [K-R] B. Kostant and S. Rallis, Orbits and representations associated with symmetric spaces, Amer. J. Math. 93 (1971), 753-809. MR 0311837 (47:399)
  • [R-S] S. Rallis and G. Schiffman, Theta correspondence associated to $ {G_2}$, Amer. J. Math. (to appear). MR 1020830 (90i:11046)
  • [S] J.-P. Serre, Algèbres de Lie semi-simples complexes, Benjamin, New York, 1966. MR 0215886 (35:6721)
  • [V] D. Vogan, Jr., Associated varieties and unipotent representations, preprint, 1990. MR 1168491 (93k:22012)
  • [Z] D. P. Želobenko, Compact Lie groups and their representations, Transl. Math. Monographs, vol. 40, Amer. Math. Soc., Providence, RI, 1973. MR 0473098 (57:12776b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E46, 22E47

Retrieve articles in all journals with MSC: 22E46, 22E47

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society